text.skipToContent text.skipToNavigation
Shipping truck
Benadryl Allergy liqui-gels 40un#000000000000424291

$18.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape CAPSULE
Sub brand name Liqui-Gels
U.P.C 062600960962
#NPN N/A
#DIN 02304252
Content 25.0 MG / 0.0 
Directions - children under the age of 12 years: - do not use - use Children's Benadryl® products.
- Adults and children 12 years and over: - take 1-2 capsules every 4-6 hours - do not exceed 8 capsules in 24 hours.
WARNINGS DO NOT USE - with any other product containing diphenhydramine, even one used on skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU - have - glaucoma - breathing problem such as emphysema, chronic bronchitis, or chronic asthma - difficulty with urination due to an enlargement of the prostate gland - a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquilizers
- are pregnant or breastfeeding.

WHEN USING THIS PRODUCT - marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.

STOP USE AND ASK A DOCTOR IF - symptoms worsen, last for more than 7 days or if new symptoms occur.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.

OTHER INFORMATION - Do not use if blister unit is broken
- Child resistant package
- Protect from light
- Keep dry
- Store at 15 to 30°C.
Fast, effective relief of:
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, runny nose
- Itchy, watery eyes

Uses - temporarily relieves symptoms of seasonal and year-round allergies: - skin itch - hives - sneezing - itchy throat - itchy, runny nose - itchy, watery eyes

Inactive ingredients alcohol, ammonium hydroxide, gelatin, glycerin, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, sorbitol, titanium dioxide, water.
Dye free
(In each capsule) Purpose
Active ingredient
Diphenhydramine hydrochloride 25 mg Antihistamine